# SDR JGVR20201104004

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,260 hours, 8,167 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Corroded
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION OF THE UPPER RIB PLATE OF THE VERTICAL STABILIZER’S RUDDER TRIM ACTUATOR MOUNT, REPLACED WITH A NEW CESSNA P/N 6961526-5 WET WITH PS870B SEALANT USING NEW HL40-4 HI-LOK PINS WITH NEW HL97DU4 COLLARS AND NAS1097AD4 SOLID RIVETS, REFERENCING TEXTRON MEMO FOR FASTENER SUBSTITUTION.
